A strong shape theory with S-duality

Tom 154 / 1997

Friedrich W. Bauer Fundamenta Mathematicae 154 (1997), 37-56 DOI: 10.4064/fm-154-1-37-56

Streszczenie

If in the classical S-category $\mathfrak P, 1)$ continuous mappings are replaced by compact-open strong shape (= {coss}) morphisms (cf. §1 or [1], §2), and 2) $\wedge$-products are properly reinterpreted, then an S-duality theorem for arbitrary subsets $X ⊂ S^n$ (rather than for compact polyhedra) holds (Theorem 2.1).

Autorzy

  • Friedrich W. Bauer

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek